# SDR MALA020493

- Difficulty date: August 18, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, LT ANGLE BEAM BETWEEN FRAMES 258 AND 236.5 (LBL 10) HAS CORROSION.  MAINTENANCE REMOVED CORROSION IAW 51-20-41.
